# SDR 2005FA0001320

- Difficulty date: August 25, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N8357F
- Make and model: Hughes 369D
- Aircraft serial: 170069D
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 23034787
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHTS FOLLOWED BY ENGINE NOISE.  (K)
